MathSciNet Relay Station
MathSciNet bibliographic data
MR678676 10H15 (10H25)
Heath-Brown, D. R. Prime numbers in short intervals and a generalized Vaughan identity. Canad. J. Math. 34 (1982), no. 6, 1365–1377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement